MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TIBIAL VIEW PLT SZ3; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS

DEPUY ORTHOPAEDICS, INC. 1818910 MBT REV TIBIAL VIEW PLT SZ3; KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Catalog Number 217865130
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint : (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the mbt rev tibial view plate s23 broke into multiple pieces while being impacted.All pieces were retrieved from the patient.No surgical delay.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provision of 21 cfr, part 803.The report may be based on the information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned, thus the reported event could not be confirmed.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
MBT REV TIBIAL VIEW PLT SZ3
Common Device Name
KNEE INSTRUMENT : SIZING/MEASURING INSTRUMENTS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8775971
Report Number1818910-2019-97938
Device Sequence Number19327170
Product Code LXH
UDI-Device Identifier10603295096672
UDI-Public10603295096672
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number217865130
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/19/2019
Supplement Date Received by Manufacturer08/15/2019
Initial Report FDA Received Date07/10/2019
Supplement Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1